# SDR 2003FA0001009

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: General aviation
- Aircraft: N1565A
- Make and model: Beech F33A
- Aircraft serial: CE1331
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 3598
- Condition: Worn
- Location: Mlg
- Part time: 535 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT LANDING GEAR WOULD NOT EXTEND.  AFTER GEAR HANDLE CYCLED TWICE GEAR CAME DOWN.  UPON TROUBLESHOOTING OF THE LANDING GEAR SYSTEM FOUND LANDING GEAR DYNAMIC RELAY INTERMITTENT AND LANDING GEAR MOTOR SLOW TO RETRACT AND EXTEND IAW MM.  NO RECOMMENDATIONS AT THIS TIME.
